Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010, Article ID 875908, 17 pages
http://dx.doi.org/10.1155/2010/875908
Research Article

General Decay Stability for Stochastic Functional Differential Equations with Infinite Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 14 November 2009; Accepted 19 January 2010

Academic Editor: Nikolai Leonenko

Copyright © 2010 Yue Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Higham, X. Mao, and C. Yuan, “Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 592–609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Mao, “Razumikhin-type theorems on exponential stability of stochastic functional-differential equations,” Stochastic Processes and Their Applications, vol. 65, no. 2, pp. 233–250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Mao and C. Selfridge, “Stability of stochastic interval systems with time delays,” Systems & Control Letters, vol. 42, no. 4, pp. 279–290, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Mao, J. Lam, S. Xu, and H. Gao, “Razumikhin method and exponential stability of hybrid stochastic delay interval systems,” Journal of Mathematical Analysis and Applications, vol. 314, no. 1, pp. 45–66, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Pang, F. Deng, and X. Mao, “Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 127–141, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Mao, “Almost sure polynomial stability for a class of stochastic differential equations,” The Quarterly Journal of Mathematics, vol. 43, no. 171, pp. 339–348, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Mao and M. Riedle, “Mean square stability of stochastic Volterra integro-differential equations,” Systems & Control Letters, vol. 55, no. 6, pp. 459–465, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, UK, 1986. View at MathSciNet
  9. J. A. D. Appleby and A. Freeman, “Exponential asymptotic stability of linear Itô-Volterra equations with damped stochastic perturbations,” Electronic Journal of Probability, vol. 8, pp. 1–22, 2003. View at Google Scholar · View at MathSciNet
  10. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  11. X.-Z. He, “The Lyapunov functionals for delay Lotka-Volterra-type models,” SIAM Journal on Applied Mathematics, vol. 58, no. 4, pp. 1222–1236, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  13. F. Wu and Y. Xu, “Stochastic Lotka-Volterra population dynamics with infinite delay,” SIAM Journal on Applied Mathematics, vol. 70, no. 3, pp. 641–657, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Wei and K. Wang, “The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 516–531, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. V. Antonyuk and V. K. Yasinskiĭ, “Stability of solutions of stochastic functional-differential equations with Poisson switchings and the entire prehistory,” Cybernetics and Systems Analysis, vol. 45, no. 1, pp. 111–122, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Ren and N. Xia, “Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infintie delay,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 72–79, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Zhou, Z. Wang, and D. Feng, “Stochastic functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 357, no. 2, pp. 416–426, 2009. View at Publisher · View at Google Scholar
  18. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 2nd edition, 1997.
  19. L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley, New York, NY, USA, 1974. View at MathSciNet
  20. S. Fang and T. Zhang, “A study of a class of stochastic differential equations with non-Lipschitzian coefficients,” Probability Theory and Related Fields, vol. 132, no. 3, pp. 356–390, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Mao, Exponential Stability of Stochastic Differential Equations, vol. 182 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1994. View at MathSciNet
  22. S. Zhou and M. Xue, “The existence and uniqueness of the solutions for neutral stochastic functional differential equations with infinite delay,” Mathematica Applicata, vol. 21, no. 1, pp. 75–83, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. V. B. Kolmanovskiĭ and V. R. Nosov, Stability and Periodic Modes of Control Systems with after Effect, Nauka, Moscow, Russia, 1981. View at MathSciNet
  24. X. Mao and M. J. Rassias, “Khasminskii-type theorems for stochastic differential delay equations,” Stochastic Analysis and Applications, vol. 23, no. 5, pp. 1045–1069, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet